Detail publikace

On the connectedness of jet groups and groups of automorphisms of Weil algebras

Originální název

On the connectedness of jet groups and groups of automorphisms of Weil algebras

Anglický název

On the connectedness of jet groups and groups of automorphisms of Weil algebras

Jazyk

en

Originální abstrakt

The connectedness of jet groups for Zariski topology and usual real topology is completely solved. Further, it is demonstrated that both connectedness and disconnectedness can occur for groups of automorphisms of general Weil algebra.

Anglický abstrakt

The connectedness of jet groups for Zariski topology and usual real topology is completely solved. Further, it is demonstrated that both connectedness and disconnectedness can occur for groups of automorphisms of general Weil algebra.

BibTex


@article{BUT45189,
  author="Miroslav {Kureš}",
  title="On the connectedness of jet groups and groups of automorphisms of Weil algebras",
  annote="The connectedness of jet groups for Zariski topology and usual real topology is completely solved. Further, it is demonstrated that both connectedness and disconnectedness can occur for groups of automorphisms of general Weil algebra.",
  address="The University of St. Cyril and Metod",
  chapter="45189",
  institution="The University of St. Cyril and Metod",
  journal="Journal of Applied Mathematics, Statistics and Informatics.",
  number="2",
  volume="3",
  year="2007",
  month="december",
  pages="209--214",
  publisher="The University of St. Cyril and Metod",
  type="journal article - other"
}